# SDR DHL9671557D

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 659611710
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND NOSE GEAR DRAG BRACE SUPPORT FITTING CORRODED ON LEFT SIDE.  REMOVED  AND REPLACED NOSE GEAR DRAG BRACE SUPPORT FITTING PER S/B 53-69.
